| Model Number |
X SERIES |
| Medical Device Problem Code |
Defibrillation/Stimulation Problem (1573)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device failed to discharge.Complainant indicated that there was no patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The reported malfunction was observed during review of the device history logs.However, the reported problem could not be duplicated with the device.The defib receptacle was replaced as a precaution to reduce the probability of reoccurrences.The device was recertified and returned to the customer.Analysis of reports of this type has not identified an increase in trend.